I’ve been on 100T now for about six months and 250 of HCG twice a week and two Anestrazole pills twice a week and am having up and down results. Physically looking good and feel ok but seem to have some sexual side effects that I wasn’t having before I went on the meds. My T-levels were about 200 before I went on and now are at 919 and my free is at 22.6. My FSH is at 1.1 and my LH is at 0.1 and my E2 is at 26.
I started the T therapy because of so many other issues and the sexual issues were not really high on the list and now it seems like I am having more issues on the meds than I did before. I feel like I could just use some help getting things tweeked to get right so that I can start to feel better for a 52 year old guy. Any suggestions would be appreciated. Thanks
Injection frequency is often overlooked and levels swing preventing the body from reaching homeostasis, if levels are fluctuating between your testosterone peaks and right before your next scheduled injection, I would expect libido and erectile issues.
SHBG will dictate the type of TRT protocol will work best for you, if it’s midrange twice weekly injections would yield better results and once weekly would expect to see levels swinging. When your levels are swinging, your body responds to TRT poorly.
Some men don’t tolerate HCG well and it can impact everything negatively, mood and libido.
Are you using the Liquid Chromatography–Mass Spectrometry or the Roche ECLIA methodology for E2 testing? The latter is for females and the former is the correct test to be using for men.
My free level is st 22.6 My LH is at 0.1 and FSH is 1.1 so I assume if I cut back to perhaps 50ml of testosterone per week I may not see such an effect on my other numbers and may not need the 250 of HCG twice per week? Maybe just once?
I would discontinue the hCG. The only reason to take it is to maintain fertility or prevent testicular atrophy. Are those issues for you?
I would also stop the anastrozole. Figure out if you need it after discontinuing the AI. I would not be concerned with which E2 (ECLIA or LC/MS/MS) test was used. Focus on how you feel and how your levels change, rather than the number. Below are results of both tests on the same sample. Differences are rarely significant enough to impact treatment.
Consider twice a week injections. Given your total and free numbers, your free test is at 2.46%, which means your SHBG is likely no higher than mid 20s. Assuming your labs were at trough, the numbers are still pretty good, which indicates you should not be crashing. Still, twice weekly dosing would be worth trying.
Regarding ED, any other health issues to consider? Diabetes, pre diabetes, hypercholesterolemia, hypertension, spine/neuro problems? ED symptoms likely related to TRT protocols, based on timing of onset. But, check everything anyway.
Last, do not pay for FSH and LH tests any more. Those hormones will bottom out on TRT, as yours have.
My free is at 22.6 and my shbg is at 28.4 while my total level is over 919 so I will definitely try to lower my T does and maybe try injections every 5 days. I did have some atrophy when I first started injections alone and felt that my climaxes felt different than before I started all of this and very unsatisfying. I’m wondering if my body may just respond better at lower doses of everything
Injecting 2x a week would be every 3.5 days. Like Monday morning and Thursday pm. So if you are doing 100 mg a week that’s 50 mg per injection.
If u cut the HCG out like highpull said you should be fine.
For me HCG did not make me feel good. Am 41 only on testosterone.
You may end up going lower like 40 mg a shot. But if you are cutting HCG I would continue 100 a week. If you keep HCG maybe drop down to 80 mg a week and drop the ai which we have suggested.
Thanks so much for the great information ! I kind of feel like a human chemistry set. Lol. I almost feel like there’s a certain amount of trial and error with this and my doctor was useless and now the clinic I’m using is ok but is stuck on one methodology and more concerned about selling product. So appreciate the responses